MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TINA-QUANT CYSTATIN C GEN. 2; CREATININE TEST SYSTEM

ROCHE DIAGNOSTICS TINA-QUANT CYSTATIN C GEN. 2; CREATININE TEST SYSTEM
Catalog Number 06600263190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable cysc tina-quant cystatin c results for 1 patient sample on a cobas 8000 c702 module.The initial cysc result was 7.95 mg/l accompanied by a flag indicating the value is above the linearity/measuring range of the assay.The customer questioned the result as it did not correspond with the patient's creatinine result.The sample was repeated in decrease mode and the result was 9.09 mg/l.The sample was repeated again and the result was 7.96 mg/l accompanied by a flag indicating the value is above the linearity/measuring range of the assay.A 1:3 dilution of the sample was performed and the result was 1.60 mg/l.
 
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).An interfering factor is suspected in the patient sample.The investigation is ongoing.
 
Additional Manufacturer Narrative
It was determined that the patient is diagnosed with waldenström macroglobulinemia.Per product labeling, "in very rare cases, gammopathy, in particular type igm (waldenström¿s macroglobulinemia), may cause unreliable results." the investigation did not identify a product problem.

Brand Name
TINA-QUANT CYSTATIN C GEN. 2
Common Device Name
CREATININE TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key20641191
Report Number1823260-2024-03240
Device Sequence Number20675042
Product Code NDY
UDI-Device Identifier04015630932405
UDI-Public04015630932405
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K141143
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number06600263190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/16/2024
Supplement Date Received by Manufacturer11/23/2024
Initial Report FDA Received Date11/08/2024
Supplement Report FDA Received Date12/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age64 YR
Patient SexMale